# SDR SWAA2022020937181

- Difficulty date: March 18, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 19,915 hours, 8,590 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H Z-ANGLE STA 727G+10 TO STA 767 HAS AREAS OF CORROSION. / REMOVED CORROSION FROM AFT CARGO Z-ANGLE STA 727G TO 767 IAW SRM 51-10-02-0G-0. VERIFIED LIMITS ORIGINAL 'T' .040' ; LOSS .007'; REMAINING .033' OUT OF LIMITS IAW SRM 53-00-53-1A-2. ACCOMPLISHED Z-ANGLE REAIR ON W/O# 37244-1600-0018; DEFECT # 731100 IAW SRM 53-00-53-2R-5
